# SDR AWXA200501142

- Difficulty date: September 6, 2005
- Submitted: October 3, 2005
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 58,238 hours, 40,956 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clip
- Part number: 65165096
- Condition: Cracked
- Location: Bs 351.2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C18 CHECK DISCOVERED CLIP CRACKED, .5 INCHES, AT BS 351.20 AND STR 16L.  MAINTENANCE REMOVED CRACKED CLIP AT BS 351.20 AND STR 16L IAW BOEING 737-300 SRM 51-40-02-06 FIG 8.  FABRICATED AND INSTALLED REPLACEMENT CLIP AT BS 351.20 AND STR 16L IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5311-05271-ES1.
